Pseudohypopyon immediately after intravitreal injection of triamcinolone acetonide: case reports

Pseudohypopyon immediately after intravitreal injection of triamcinolone acetonide: case reports

Título alternativo Pseudohipópio pós-injeção intravítrea de triancinolona: relato de casos
Autor Campos, Vânia Ewert de Autor UNIFESP Google Scholar
Maia, André Autor UNIFESP Google Scholar
Muccioli, Cristina Autor UNIFESP Google Scholar
Belfort, Rubens Junior Autor UNIFESP Google Scholar
Instituição Universidade Federal de São Paulo (UNIFESP)
Resumo Report on the development of pseudohypopyon immediately after intravitreal injection of triamcinolone acetonide (TAAC). Two phakic patients presenting with a transient pseudohypopyon after having been treated with intravitreal triamcinolone. One had a clinically significant macular edema with cystoid component (CSME with CMS) and the other, active Vogt-Koyanagi-Harada (VKH) with serous retinal detachment of the macula. One eye from each patient developed a pseudohypopyon with crystal deposits adherent to the corneal endothelium. In one case it appeared right after the injection and disappeared spontaneously in 24 hours. In the other patient it appeared on day 3 and disappeared also spontaneously within 2 days. The pseudohypopyon is an important sign that can be observed after intravitreal injection of TAAC, in phakic patients, with spontaneous resolution and without complication. The pseudohypopyon caused by the deposition of TAAC in the anterior chamber immediately after its injection into the vitreous should be differentiated from other forms of hypopyon associated with this type of treatment.

Descrição de dois casos de pacientes submetidos à injeção intravítrea de acetonida de triancinolona (AT), que desenvolveram pseudo-hipópio transitório. Um paciente apresentava edema macular diabético clinicamente significativo com componente cistóide e o outro, com descolamento seroso de retina agudo com Vogt-Koyanagi-Harada, e ambos desenvolveram pseudo-hipópio com presença de depósitos de cristais no endotélio corneano; em um caso o pseudo-hipópio desapareceu espontaneamente em 24 horas, no outro caso o pseudo-hipópio teve duração de 2 dias. O pseudo-hipópio é importante sinal que pode ser observado após injeção intravítrea de AT, em pacientes fácicos, apresentando resolução espontânea sem complicações. Este pseudo-hipópio causado por depósitos de cristais de AT deve ser considerado diagnóstico diferencial para hipópio infeccioso associado a este tipo de tratamento.
Palavra-chave Uveitis
Eye diseses
Eye diseases
Triamcinolone
Adrenal cortex hormones
Injections
Differential diagnosis
Case report
Uveíte
Oftalmopatias
Triancinolona
Corticosteróides
Injeções
Diagnóstico diferencial
Relatos de casos
Idioma Inglês
Data de publicação 2005-04-01
Publicado em Arquivos Brasileiros de Oftalmologia. Conselho Brasileiro de Oftalmologia, v. 68, n. 2, p. 251-252, 2005.
ISSN 0004-2749 (Sherpa/Romeo)
Publicador Conselho Brasileiro de Oftalmologia
Extensão 251-252
Fonte http://dx.doi.org/10.1590/S0004-27492005000200018
Direito de acesso Acesso aberto Open Access
Tipo Artigo
SciELO S0004-27492005000200018 (estatísticas na SciELO)
Endereço permanente http://repositorio.unifesp.br/handle/11600/2468

Exibir registro completo




Arquivo

Nome: S0004-27492005000200018.pdf
Tamanho: 37.76KB
Formato: PDF
Descrição:
Abrir arquivo

Este item está nas seguintes coleções

Buscar


Navegar

Minha conta